# SDR DALA2016072905646

- Difficulty date: July 28, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 53,689 hours, 22,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO PIT THRESHOLD SIDE PLATE, FORWARD PLATE, HAS CORROSION ON THE BACK SURFACE.  MAINTENANCE RECEIVED NEW THRESHOLD PLATE, INSTALL ON CUSTOMER CARD 5310-0597.
